# SDR KY7A20150728001

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N398DC
- Make and model: Dorner DO328300
- Aircraft serial: 3206
- Aircraft time: 2,449 hours, 1,704 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: 001B577A1007
- Condition: Broken
- Location: Nr 3 Spoiler
- Part time: 51 cycles
- Component: Spoiler, Dorner
- Component part number: 001B577A1000002
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J, E
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO LANDING, UPON EXTENDING FLAPS TO 10 DEGREES THE EICAS INDICATED THAT THE LT INBD GND SPOILER WAS NOT STOWED.  THE ACFT REQUIRED ABNORMAL TRIM INPUTS BUT THE ACFT WAS STABLE AFTER TRIMMING & CONTINUED THE LANDING.  INSPECTED THE ACFT & FOUND THAT THE LT WING NR 3 SPOILER SUPPORT HAD BROKEN WHERE THE ACTUATOR ATTACHED TO THE SPOILER SUPPORT.  FOUND THAT THE SPOILER ACTUATOR HAD A BROKEN ADJUSTMENT SAFETY TAB & THAT THE ACTUATOR HAD DAMAGED THE NR 1 TE AT THE SPOILER ACTUATOR CUT OUT.  THE GND SPOILER WAS REPLACED WITH A SERVICEABLE UNIT AFTER NDT & THE ACTUATOR WAS REPLACED WITH A SERVICEABLE UNIT.  SRM CARBON FIBER REPAIR WAS APPLIED TO THE NR 1 TE.  THE NR 3 SPOILER SUPPORT THAT FAILED HAD PASSED NDT INSPECTION 51 CYCLES PRIOR TO FAILURE.  THE INSPECTION IS REQUIRED EVERY 400 FLIGHT CYCLES.  NTSB NOTIFIED OF MALFUNCTION.
